# SDR SWAA2025012179559

- Difficulty date: December 19, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA SHEAR PLATE BTW BS 500 TO BS 500A AT LEVEL S 26R AND WL 154.5 AT FWD CARGO COMPARTMENT 2024-764668<[01] REPLACED SHIELD PLATE BTW BS 492.4 TO BS 500A AT LEVEL STR 26R AND WL 154.5 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG: 143A0080 SHEET: 39 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED; RII  SEE INDIVIDUAL SIGNOFFS BELOW
